# SDR 2002UALA01138

- Difficulty date: July 6, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 37,132 hours, 13,571 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR INTERCOSTAL AT STATION 301 TO 310.5 RBL 40 HAS EXCESSIVE MATERIAL REMOVED DURING CLEANUP.  MAJOR REPAIR ACCOMPLISHED. REPLACED INTERCOSTAL.
